Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the lattice of subalgebras of a Boolean algebra


Authors: G. Grätzer, K. M. Koh and M. Makkai
Journal: Proc. Amer. Math. Soc. 36 (1972), 87-92
MSC: Primary 06A40
DOI: https://doi.org/10.1090/S0002-9939-1972-0309823-3
MathSciNet review: 0309823
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The lattice of all subalgebras of a Boolean algebra is characterized.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A40

Retrieve articles in all journals with MSC: 06A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0309823-3
Keywords: Algebraic lattice, Boolean algebra, direct family, direct limit, partition lattice
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society